Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 8, Pages 386–388 (Mi umn8836)  

Bibliography

È. Cartan, Integral invariants (review)

P. K. Rashevskii


Full text: PDF file (1025 kB)

Citation: P. K. Rashevskii, “È. Cartan, Integral invariants (review)”, Uspekhi Mat. Nauk, 1941, no. 8, 386–388

Citation in format AMSBIB
\Bibitem{Ras41}
\by P.~K.~Rashevskii
\paper \`E.~Cartan, Integral invariants (review)
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 8
\pages 386--388
\mathnet{http://mi.mathnet.ru/umn8836}


Linking options:
  • http://mi.mathnet.ru/eng/umn8836
  • http://mi.mathnet.ru/eng/umn/y1941/i8/p386

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:246
    Full text:116
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022